# SDR UIEA2015030500166

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,086 hours, 42,145 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220313
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LES INTERNAL RIB IS CORRODED ABOVE WIRE STANDOFF LOCATED AT APPROX LESS 479.  FOUND CORROSION BEYOND LIMITS, REPAIRED AIR LOAD RIB IAW SRM 51-70-11.
